# SDR DXTA2024100100696

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000084
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN/BATTERIES DISCONNECT EMERGENCY LIGHTS DO NOT TURN OFF. RE-OPEN MCD, PROCEEDED TO DO THE 5G RESETS. EMERGENCY LIGHTS DO NOT TURN OFF. RE-CONNECT BATTERIES TO CLOSE MCD. MCD DOESNT CLOSE FROM THE OUTSIDE OR INSIDE. SINCE BATTERIES ARE CONNECTED. TURN BOTH BATTERIES SWITCH IN COCKPIT. MCD IS WORKING AGAIN. TURN BATTERIES OFF. EXIT PLANE. CLOSE MCD. DISCONNECT BATTERIES. THEN EMERGEMCY LIGHTS TURNED OFF. CORRECT ACTION: REMOVED AND REPLACED #4 EMER BATTERY FUSE RESET INTERIAL SWITCHES EMER LIGHTS OPS CHECKS GOOD REF MODEL CE-700 AMM 33-50-05-33-50-00 MJA TASK CARD TC-FLT-33-1001 REV. 2 DATED 20OCT2022.
